# SDR UALA2010042601391

- Difficulty date: April 26, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 78,232 hours, 12,605 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 503111
- Part serial: 23
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT AUDIO CONTROL HAS AUDIBLE TONE WHEN ANY MIC SELECTOR IS PRESSED. SWAPPED PANEL WITH SECOND OBSERVERS PANEL. F/O PANEL, OPS NORMAL. SECOND OBSERVERS SEAT AUDIO PANEL WAS SWAPPED WITH FO AUDIO PANEL, AUDIO PANEL INOP. REPLACED ACP.
